VIDEO: Susan Urba, MD, Discusses Chemotherapy-Induced Nausea and Vomiting

Susan Urba, MD, Medical Director, Symptom Management & Supportive Care Program, University of Michigan, says that treatment-related factors used to stratify patients to prevent chemotherapy-induced nausea and vomiting are the actual chemotherapy drugs.
Published Online: November 10, 2012
Susan Urba, MD, Medical Director, Symptom Management & Supportive Care Program, University of Michigan, says that treatment-related factors used to stratify patients to prevent chemotherapy-induced nausea and vomiting are the actual chemotherapy drugs. Dr Urba says that there are specific lists of medications that breakdown the medications into categories, such as highly emetogenic and moderately emetogenic. Dr Urba uses the medication cisplatin as an example of one of the widely used, highly emetogenic treatments used.

This video was taken on November 9 at the NAMCP Fall Managed Care Forum in Las Vegas, NV. 




Compendia
Adult ADHD Compendium
COPD Compendium
Dermatology Compendium
Diabetes Compendium
Hematology Compendium
Immuno-oncology Compendium
Lipids Compendium
MACRA Compendium
Neutropenia Compendium
Oncology Compendium
Pain Compendium
Reimbursement Compendium
Rheumatoid Arthritis Compendium
Know Your News
HF Compendium
Managed Care PODCAST
Upcoming Partner Events
October 24-25, 2017
San Francisco, CA
VSEO N/A